| Catalog Number |
SSX-525 |
| Medical Device Problem Codes |
Material Rupture (1546); Migration (4003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/08/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported left side "flipped/displacement" (captured as migration).Surgery was performed to correct product displacement and pocket narrowed.Healthcare professional later reported rupture.The device has been explanted and replaced.
Additional Manufacturer Narrative
Information contained in this report was previously submitted through psr on (b)(6) 2018.A review of the device history record has been completed.No deviations or non-conformances noted.The event of device migration is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and device migration.